# SDR WX0A071801

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE INTERLOCKING CLIP BROKEN.  REPLACED R1 DOOR EVAC SLIDE BRACKET IAW SRM 53-30-01 & IPC 25-60-00-42D.
